# SDR SWAA2018060522537

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID CABIN EMERGENCY EXIT SIGN LENS CRACKED.  R&R LENS PER AMM.
